# SDR MALA050703

- Difficulty date: September 3, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- Aircraft time: 16,428 hours, 15,985 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING F1.E INSPECTION FOUND A GOUGE ON THE RIGHT WING LOWER SKIN AFT OF THE AFT SPAR AT RIB 1.  IT APPEARS THAT THE DAMAGE WAS CAUSED BY PANEL 284BR.
